MathSciNet Relay Station
MathSciNet bibliographic data
MR2282606 34K20 (92B20)
Park, Ju H. Further result on asymptotic stability criterion of cellular neural networks with time-varying discrete and distributed delays. Appl. Math. Comput. 182 (2006), no. 2, 1661–1666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement